# SDR VNAA2024031111101

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,155 hours, 18,045 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: 6225027101
- Part serial: 21W1T
- Condition: Failed
- Location: Elevator
- Part time: 4,866 hours, 4,259 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH AUTOPILOT OFF COULD NOT PUSH CONTROL COLUMN FORWARD EASILY CAUSING GO AROUND / PERFORMED THE OPERATION TEST OF THE ELEVATOR CONTROL SYSTEM IAW CRJ900 AMM 27-31-00-710-801. PERFORMED THE FUNCTIONAL TEST OF THE PITCH FEEL SYSTEM IAW CRJ900 AMM 27-31-00-720-805-A01.  PERFORMED THE OPERATIONAL TEST OF THE ELEVATOR SERVO IAW CRJ900 AMM 22-11-24-710-801-A01. PERFORMED LUBRICATION OF AUTOPILOT ELEVATOR SERVO IAW CRJ900 AMM 12-20-22-640-804-A01.  COMPLIED WITH GVI OF OPEN ACCESS ELEVATOR CONTROL CABLE PATH RUNS AT A/C FS 280.00 - FS 437.00 AND FS 1108.00 - FS 1162.00 IAW CRJ 900 AMM 27-31-00-220-802-A03. NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED ELEVATOR SERVO IAW CRJ 900 AMM 22Âˆ’11Âˆ’24Âˆ’000/400Âˆ’801. OPS CHECK GOOD. OCF SATISFACTORY.1-PSA, OPS CHECK GOOD AT THIS TIME.
